# SDR JGVR20170710002

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800011
- Aircraft time: 10,379 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE BOTTOM OF THE LEFT WING 44 INCHES OTBD OF THE LT LANDING LIGHT.  CONTOURED SKIN IAW SRM 51-00-03, AND 51-10-01. PERFORMED EDDY CURRENT INSPECTION IAW NDT MANUAL, PART 6, 20-00-02.  INSPECTION REVEALED NO CRACK INDICATIONS.
